# SDR CA111202004

- Difficulty date: October 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 731759C
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING THE CRUISE AT F350, THE RT PILOT`S SCREENS BLANKED INTERMITTENTLY COMBINED WITH A MASTER CAUTION AURAL WARNING WITH ASSOCIATED GENERATOR 2 OFF MESSAGE.  CYCLED EVERY 5-10 SECONDS. STAB CHANNEL 2 AND YAW DAMPER 2 STATUS MESSAGES AND MACH TRIM CAUTION MESSAGES ALSO APPEARED. THE CREW IDENTIFIED THE MAIN FAILURE AS THE GEN 2 OFF AND ACTIONED THE CHECKLIST ITEMS. THE STAB CHANNEL, YAW DAMPER AND MACH TRIM WERE ALL RE-SELECTED AND THESE MESSAGES DID NOT OCCUR AGAIN. THE MEL AND MAINTENANCE PROVIDER WERE CONSULTED AND A DECISION WAS MADE TO RETURN SO THE AIRCRAFT COULD BE REPAIRED. ONE ITEM OF THE QRH CHECKLIST WHICH CAUSED CONFUSION WAS A NOTE, STATING THAT Ï¿½ WITH GENERATOR 2 SHUTDOWN , HYDRAULIC PUMP 1B IS LOAD SHED AND THE HYD PUMP 1B CAUTION MESSAGE WILL REMAIN ON.  THIS HYD PUMP WAS NOT LOAD SHED NOR DID THAT HYD PUMP 1B MESSAGE APPEAR AT ANY TIME. ON RETURN TO THE OPERATIONS BUILDING, THE OPERATING MANUAL WAS CONSULTED AND IT WAS FOUND THAT THE NOTE ABOUT THE LOAD SHEDDING OF THE HYDRAULIC PUMP AND THE ASSOCIATED MESSAGE WAS NOT IN THE NOTES IN THE OPERATING MANUAL FOR THE SAME CHECKLIST ITEM. THE REVISION DATE WAS CHECKED TO BE THE SAME FOR BOTH THE QRH AND THE OPERATING MANUAL.  DIRECT EFFECT ON OTHER SYSTEMS/COMPONENTS (GIVE DETAILS): IMPACT DAMAGE TO THE MATING FACE OF THE ENGINE AGB.   IDG WAS REPLACED IAW AMM 24-11-01-400-801, IDG HEAT EXCHANGER ,IAW CL604 AMM 24-12-07-400-801, OIL LINES REPLACED/CLEANED, DAMAGE TO THE AGB CASING REPAIRED, IAW SERVICE MANUAL AGB/IDG CARBON SEAL REPLACED, IAW  SERVICE MANUAL ENGINE OIL SYSTEM DRAINED AND FLUSHED AND THE OIL SYSTEM CHECKED FOR METAL CONTAMINATION, POST ENGINE RUN, IAW SERVICE MANUAL OPS TEST OF THE IDG CARRIED OUT IAW AMM 24-11-01-710-801,
